# SDR UPS804819

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 3350 · Emergency Lighting
- Part: Emerg Batt Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND ON PREFLIGHT BOTH EMERG LIGHTING BATTERY PACK AND MAIN SHIPS BATTERY LOW.  REMOVED AND REPLACED BOTH EMERG LIGHTING BATTERY PACK AND MAIN SHIPS BATTERY, OPS CKS GOOD.
